# SDR IXXA10SMN070S

- Difficulty date: June 19, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,787 hours, 19,305 cycles
- Engine: Pwa JT3D3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 710-760
- Part time: 75,787 hours, 19,305 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT WING OTBD L/E OUTER SECTION LOWER SKIN CORRODED AT STA XFS 710.000 - 760.000. REMOVED CORROSION. FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  PERFORMED NDT INSP.  NO DISCREPANCY FOUND.  FABRICATED NEW SKIN, INTERNAL DOUBLERS, EXTERNAL DOUBLERS AND FILLERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 07/22/10, DWG ED-5189 DATED 06/28/10, SRM 51-1-8, SRM 57-2-0, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-14, SRM 51-1-20D, AND SRM 51-3-1.
